| Catalog Number |
SCF-650 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: device migration; implant malposition.
Event or Problem Description
Healthcare professional via national breast implant registry (nbir) reported "device migration" and "implant malposition".This record is for the left side.Device was explanted and replaced.Return status is unknown.